MAUDE Adverse Event Report: DEPUY IRELAND ATTUNE FB TIB BASE SZ 5 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY IRELAND ATTUNE FB TIB BASE SZ 5 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Catalog Number 150600005
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported the patient underwent a left knee revision for pain and tibial aseptic loosening at the implant/cement interface.Cement not from depuy.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary no device associated with this report was received for examination.According to the information received, ¿left knee revision for tibial aseptic loosening at the implant/cement interface.Cement not from depuy.Did the patient experience an adverse event such as infection, non-union, allergic reaction, osteoporosis, overloading, pain, degenerative diseases, bleeding or oozing? yes, did the patient require revision surgery or hardware removal? yes, facility name of original implant dr.Was device explanted? true, hardware/explant removal due to: knee pain - tibial loosening., did patient require revision surgery? true, if yes, date of revision surgery.(b)(6) 2025, reason for revision surgery.Knee pain - tibial loosening., patient status/ outcome / consequences yes, patient consequence description/was there a clinical outcome experienced by the patient (infection, inflammation, etc.)? knee pain., was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: no, is the patient part of a clinical study unknown, (b)(4), device property of none, device in possession of -->none, ip-02599334 device property of -->none, device in possession of -->none by checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.--> true¿.Product description:- attune fb tib base sz 5 cem product code:- 150600005 lot no:- 8220541 quantity of manufactured:- 12 date of manufacturing:- 11/27/2025 expiry date:- 10/31/2025 ifu reference:- 090200828 a manufacturing record evaluation was performed for the finished device product description:- attune fb tib base sz 5 cem product code:- 150600005 lot no:- 8220541 and two non-conformances were identified, however not related to the reported failure mode of the complaint.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot
=
> 1) quantity manufactured: 12 2) date of manufacture: 11/27/2025 3) any anomalies or deviations identified in dhr: two non-conformances were identified, however not related to the reported failure mode of the complaint.4) expiry date: 10/31/2025 5) ifu reference: 090200828 device history review a manufacturing record evaluation was performed for the finished device product description: - attune fb tib base sz 5 cem product code:- 150600005 lot no:- 8220541 and two non-conformances were identified, however not related to the reported failure mode of the complaint.Added: d10 ( concomitant ).

Brand Name
ATTUNE FB TIB BASE SZ 5 CEM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23852122
Report Number1818910-2025-22279
Device Sequence Number9572286
Product Code JWH
UDI-Device Identifier10603295042396
UDI-Public(01)10603295042396(17)251031(10)8220541
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number150600005
Device Lot Number8220541
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/27/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE PS FB INSRT SZ 6 5MM; COMPETITOR CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown